The symbol of a lagrangian distribution
Journées équations aux dérivées partielles (1995), article no. 5, 12 p.
@article{JEDP_1995____A5_0,
     author = {Vassiliev, Dimitri G.},
     title = {The symbol of a lagrangian distribution},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {5},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0901.58063},
     mrnumber = {96j:58164},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A5_0/}
}
TY  - JOUR
AU  - Vassiliev, Dimitri G.
TI  - The symbol of a lagrangian distribution
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A5_0/
UR  - https://zbmath.org/?q=an%3A0901.58063
UR  - https://www.ams.org/mathscinet-getitem?mr=96j:58164
LA  - en
ID  - JEDP_1995____A5_0
ER  - 
%0 Journal Article
%A Vassiliev, Dimitri G.
%T The symbol of a lagrangian distribution
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A5_0
Vassiliev, Dimitri G. The symbol of a lagrangian distribution. Journées équations aux dérivées partielles (1995), article  no. 5, 12 p. http://archive.numdam.org/item/JEDP_1995____A5_0/

1. A. Laptev, Yu. Safarov and D. Vassiliev, On global representation of Lagrangian distributions and solutions of hyperbolic equations, Communications on Pure and Applied Mathematics, 1994, vol. 47, no. 11, p. 1411-1456. | MR | Zbl

2. L. Hörmander, The analysis of linear partial differential operators, vol. 1, Springer-Verlag, Berlin, 1983. | Zbl

3. D. Vassiliev, Construction of the wave group for higher order partial differential operators, Équations aux Dérivées Partielles, Séminaire 1994-1995, Exposé no. IX 22 Novembre 1994, École Polytechnique, p. IX-1 - IX-14. | Numdam | Zbl

4. Yu. Safarov and D. Vassiliev, The Asymptotic Distribution of Eigenvalues of Partial Differential Operators, American Mathematical Society, monograph in preparation.